# SDR 95ZZZX3104

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N224LF
- Make and model: Bell 206L-1
- Aircraft serial: 45199
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530103
- Condition: Failed
- Location: Cockpit Loran
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN RECEIVER UNIT WOULD NOT POWER UP.
